Side effect of BCG-->anything to do against?Hi,
First, sorry for my English, I hope you will undertstand what I am going tell ;)
So, I have a 2 months old baby , who got a vaccine against tubercolosis (BCG) just after she was born. As a side effect of the BCG, the lymphatic gland has increased under her left arm , and this week a surgery was needed, since the gland got soft.
Doctor sad, that there was another increased gland, which has not been soft yet.There is a chance that it will decrease, but there is also a chance that it will increse and got soft, which means that another surgery is needed, what of course we would like to avoid very much.
Do you know, if there is any homeopathic remedy which could help the gland go back, so somehow ease the reaction of the body to the BCG vaccine ?
Thanks for your help!
aktakacs on 2003-09-13
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.